# SDR IPXA2023091285154

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 33,495 hours, 11,987 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 4930A
- Condition: Smoke
- Location: Exhaust
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* SMOKE AND FUMES ODOR IN THE COCKPIT.  DECLARED EMERGENCY ON BASE LEG.  LANDED UNEVENTFULLY.  EVACUATED AIRCRAFT. DURING R&R OF FWD RACK EXHAUST FAN, FOUND CB P6 H21 EQUIP COOL FAN FWD EXH OPEN.   R&R FORWARD RACK EXHAUST FAN IAW AMM 21-58-06/401. OPS CHECK OF EXH FAN NORMAL AND RAN APU FOR OVER 1 HR. WITH NO SMOKE OR FUMES ODOR.  NO EICAS MSGS.  OK TO CONTINUE.
